# SDR HALA2011062700295

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 33,213 hours, 6,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLT, RT PACK "INOP" ON AUTO, WORKS ON STANDBY EICAS MSG "R PACK TEMP".  RESET PACK CONTROLLER OPS CK'D GOOD, IAW FIM 21-51-00. OK TO CONT.
